Wave operators and similarity for some non-selfadjoint operators
Matematika, Tome 18 (1974) no. 3, pp. 60-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1974_18_3_a2,
author = {T. Kato},
title = {Wave operators and similarity for some non-selfadjoint operators},
journal = {Matematika},
pages = {60--82},
year = {1974},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1974_18_3_a2/}
}
T. Kato. Wave operators and similarity for some non-selfadjoint operators. Matematika, Tome 18 (1974) no. 3, pp. 60-82. http://geodesic.mathdoc.fr/item/MAT_1974_18_3_a2/